# SDR ASAA2017121822944

- Difficulty date: December 18, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,619 hours, 2,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2715
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 61,115 hours, 33,098 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND RESET.   ACFT GROUNDED. PERFORMED BITE TEST, FOUND TCV AT FAULT IAW AMM 21-61-00.  REMOVED AND REPLACED LEFT PACK TCV IAW AMM 21-51-10,  BITE TESTED, LEAK AND OPS CHECKED GOOD.
